Couldn't find what you looking for?

TRY OUR SEARCH!


I have started with rampiril a month ago. During last two weeks, I have felt tiredness like never before, had several headache episodes and dry cough. Are these conditions in connection with using rampiril? My blood pressure is well controlled by rampiril and was lowered within two days. Am I going to adjust on medication, or these symptoms are common for patients on rampiril?

Loading...


I guess that there is no such a rule. I remember that it took about 3-4 weeks for me to adjust on medication. I also had headaches, that disappeared, and tiredness has never disappeared completely. It is because of the effect that ramipril has on blood vessels, that is associated with its mechanism of action on blood pressure. I think that it is not such a price for that well controlled blood pressure as you can have with ramipril.
Reply

Loading...

I was just reading the 50+ site (Canadian Association of Retired People CARP like the AARP) and came across the similar discussion with exhaustion, headaches and nausea. I have posted there. Am dead tired even after 8 hrs sleep, feel light headed and even ill when I first get up, almost like morning sickeness (can't be at 70!) and never had that anyway with 5 kids!

I often go back to sleep for an hour, even at 9 a.m, usually the day is not scheduled for anything early and feel lot better. Do have short snooze thru the day, but that is more a physical tiredness. Is 1;15 a.m. here now so probably won't get up till 9 at earliest. Of course am not working, so no problem and can often schedule my day on my own time frame Don't have any answers at this point but am going to talk to my Dr. when I see her in Jan. Maybe there is some other drug that will be better in this respect.

Thanks

Nancy Lewis

Toronto Ont.
Reply

Loading...

Ramipril is a medication in the class of ACE ingibitors. It reduces blood pressure by inhibiting the production of angiotensin II, a chemical that caused your blood vessels to contract which caused your blood pressure to rise. The symptoms you describe are common side effects of ACE inhibitors.



As an alternative, you might talk to your doctor about switching you to an anti-hypertension medication that works similarly, but through a different mechanism which reduces the side effects you have experienced. That medication is Benicar. It also acts on the renin-angiotensin pathway but instead of blocking the production of angeotensin, it blocks the site that angeotensin binds to, thus preventing angeotensin from causing your blood vessels to contract and reducting your blood pressure.



I switched to Benicar from ACE inhibitors and have had no problems at all, and my blood pressure is well controlled.
Reply

Loading...